# SDR 9505969958

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE FORWARD CARGO DOOR JAMB 'U' CHANNELS AND CORRESPONDING ATTACH ANGLES BETWEEN DOOR HINGES.  REPLACED PARTS PER EA 99-097461.
